I feel like I want to jump out of my own skin and I`m very easily agitated. Doctor started me on 150XL, I couldn`t take that amount at all. The anger was bad as was the feeling of too much coffee even worse. Now I`m on 75mg but can`t take that everyday either, so I take it every other day and I still feel too jumpy. I have to go to the gym for an hour everyday just to try to burn off some of the energy but it`s not good energy. Does this ever stop? It`s been about a month. Before this I was on Lexapro but the side affects were worse than the cure. Had to stop taking that one all together. The benefits of Wellbutrin on my chronic back pain are amazing. It helps tremendously (did not expected this additional) benefit so I don`t want to stop taking it.
Wellbutrin 75mg. for seasonal depression. I feel like I drank a 100 cups of coffee.
Question posted by DanielSmith on 4 March 2021
Last updated on 4 March 2021
Yes, Wellbutrin (bupropion) can be energizing for some users but yours seems to be a bit much. Side effects generally lessen over days to several weeks as your metabolism adjusts to the medication so it's usual that it's persisting this long at the dose you're taking. Since you're at such a very low dose I wonder if you could go any lower without losing the therapeutic benefits.
I don't know what to suggest except reporting your current situation to your doctor and discussing your options.
I'm sorry I couldn't be of more help.
- Wellbutrin uses and safety info
- Wellbutrin information for Healthcare Professionals (includes dosage details)
- Side effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.